# SDR SWAA2023051225230

- Difficulty date: April 9, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 53,156 hours, 27,261 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TIE CLIP LOCATED BS 277 AT LEVEL STR 10R AT FWD GALLEY AREA 2023-237783<[01] REPLACED TIE CLIP AND FASTENERS LOC. ON BS 277 AT LEVEL STR 10R AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9; DWG 141A1110 SHEET 18; REV - AND DWG 143A8380 SHEET 21; REV -. SEE INDIVIDUAL SIGN-OFF BELOW;[02] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
